# SDR FDEA202512052222

- Difficulty date: December 5, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N159FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42732
- Aircraft time: 11,831 hours, 5,698 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T587651
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 241WFF DELAMINATED IN SEVERAL PLACES REPAIRED DELAMINATION ON FLOOR PANEL 241WFF (MPN: 145T5876-51) AT STA 980 TO STA   1114.82, LBL11 - RBL11 IN REF TO B767 SRM 53-00-50-2R FIG 201, REPAIR 1, SHEET 2. THIS IS A   MAJOR REPAIR. INSTALLATION OF FLOOR PANEL 241WFF IS ON SEQ 112 WO#90464.
